Question

 Is acne induced by discontinuation of doxycycline?

Answer On One Hand: Acne May be Linked to Stopping DoxycylcineDoxycycline is one of the oral antibiotic medications used in the treatment of acne symptoms, according to Medline Plus. As such, people who s... Read More »
http://www.answerbag.com/q_view/1970869

Top Q&A For: Is acne induced by discontinuation of doxycycline

I take Microdox (Doxycycline) DT tables for acne, suggested by the Dermatologist in Sri Lanka.?

Oral antibiotics given for acne treatment are effective, but there are side effects to constantly being on antibiotics. Overuse of antibiotic can lead to antibiotic resistance. This makes "super ... Read More »
http://answers.yahoo.com/question/index?qid=20090323211134AAgdbiT

You are 35 weeks pregnant with your third baby and you want to be induced you are not sleeping well and you have really bad hip and back pain can you be induced?

I'm 39 weeks prego with my third child and I'm feeling the same way! But i think it is all up to the doc. My doc won;t induce until my cervix is effaced. I've been havng regular contractions for 6 ... Read More »
http://wiki.answers.com/Q/You_are_35_weeks_pregnant_with_your_third_baby_and_you_want_t...

How long does ssri discontinuation syndrome last?

Sounds like you should follow your doctor's instructions.
http://answers.yahoo.com/question/index?qid=20130414111605AAfT5TJ

What induced mean?

The English term 'induced' means brought about or caused; not spontaneous
http://wiki.answers.com/Q/What_induced_mean


feedback
loading